# SDR 17GR060518

- Difficulty date: June 4, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Filed by: Sweet Aviation LLC, repair station 17GR159B
- Aircraft: N121KL
- Make and model: Cessna 560XL
- Aircraft serial: 5720
- Aircraft time: 3,548 hours, 5,410 cycles
- Engine: Pwc PW545B
- Engine time: 3,548 hours, 5,410 cycles
- System (JASC): 7600 · Engine Controls
- Part: Anti-Ice Valve
- Part number: 54004064
- Part serial: 4092
- Condition: Failed
- Location: Engine
- Part time: 3,548 hours, 5,410 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING START, THE ANTI-ICE LIGHT WARNING ILLUMINATED.  FOUND THE STATOR ICE VALVE FAILED.
